Alert archive / Florida / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 15, NWS Miami, FL

March 6, 2008Broward County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Mar 6, 2008, 6:59 PM EST for Broward County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 6, 2008, 6:59 PM EST (23:59 UTC)
Expired
Mar 6, 2008, 7:38 PM EST
In force
39 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Broward County, FL

The radar

The Miami radar (KAMX), 67 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 12.0 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2008-03-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1108 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2008-03-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1108 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
582 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 070000
SVRMFL
FLC011-070100-
/O.NEW.KMFL.SV.W.0015.080306T2359Z-080307T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
659 PM EST THU MAR 6 2008

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BROWARD COUNTY IN SOUTH FLORIDA.

* UNTIL 800 PM EST

* AT 658 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER   
  CENTRAL BROWARD COUNTY...AND MOVING EAST AT 10 MPH.

* THE STORM WILL AFFECT...

  RURAL CENTRAL BROWARD COUNTY
  US 27

AND SURROUNDING COMMUNITIES.

SEVERE THUNDERSTORMS CAN ALSO PRODUCE TORNADOES WITH LITTLE OR NO
ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR
ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS
SPOTTED.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

LAT...LON 2617 8031 2617 8050 2622 8054 2634 8030
TIME...MOT...LOC 2359Z 252DEG 6KT 2619 8051

$$

BAXTER
2 follow-up statements
000
WWUS52 KMFL 070019
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
718 PM EST THU MAR 6 2008

FLC011-070100-
/O.CON.KMFL.SV.W.0015.000000T0000Z-080307T0100Z/
BROWARD FL-
718 PM EST THU MAR 6 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EST
FOR NORTH CENTRAL BROWARD COUNTY...

AT 715 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
OVER CENTRAL BROWARD COUNTY...MOVING NORTHEAST AT 10 TO 15 MPH. 

THE SEVERE THUNDERSTORM WILL BE NEAR...

  RURAL NORTHERN BROWARD COUNTY

AND SURROUNDING COMMUNITIES.

SEVERE THUNDERSTORMS CAN ALSO PRODUCE TORNADOES WITH LITTLE OR NO
ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR
ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS
SPOTTED.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

LAT...LON 2622 8031 2621 8031 2620 8031 2619 8045
      2624 8049 2634 8031 2633 8030 2629 8031
TIME...MOT...LOC 0018Z 244DEG 9KT 2623 8044

$$

BAXTER
000
WWUS52 KMFL 070038
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
736 PM EST THU MAR 6 2008

FLC011-070046-
/O.CAN.KMFL.SV.W.0015.000000T0000Z-080307T0100Z/
BROWARD FL-
736 PM EST THU MAR 6 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BROWARD COUNTY
IS CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKEN BELOW SEVERE
LIMITS. HOWEVER...THE STORM CAN STILL PRODUCE FREQUENT
LIGHTNING...GUSTY WINDS TO 40 MPH...VERY HEAVY RAINFALL...AND
SMALL HAIL. THIS STORM WILL CONTINUE TO MOVE NORTHEAST AT 10 TO 15 MPH
THROUGH THE RURAL CENTRAL BROWARD COUNTY...AND COULD CLIP THE PARKLAND 
AREA IN NORTHEAST METRO BROWARD COUNTY. PEOPLE IN NORTHEAST METRO BROWARD
COUNTY NEED TO STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR
THE LATEST UPDATES ON THIS STRONG STORM.

LAT...LON 2622 8031 2621 8031 2620 8031 2619 8045
      2624 8049 2634 8031 2633 8030 2629 8031
TIME...MOT...LOC 0036Z 244DEG 9KT 2625 8039

$$

BAXTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 3:06 PM EST, 3 hours 53 minutes earlier.

Area forecast discussion, Mar 6, 3:06 PM EST, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
306 PM EST THU MAR 6 2008

.DISCUSSION...
NUMEROUS SHOWER AND THUNDERSTORMS ACTIVITY CONTINUES ACROSS THE
REGION...MAINLY ACROSS BROWARD...PALM BEACH AND HENDRY COUNTIES.
THE TREND FOR THE REMAINING AFTERNOON AND EVENING HOURS WILL BE
FOR ADDITIONAL CONVECTION OVER THESE SAME AREAS...AND BEGINNING TO
MOVE INTO GLADES COUNTY. FOR THE SHORT TERM...GUIDANCE INDICATED
THAT MASS AND MOISTURE CONVERGENCE WOULD BE FAVORABLE ACROSS THE
NORTHERN PORTION OF SOUTH FLORIDA IN THE LATE AFTERNOON AND EARLY
EVENING...WITH UPPER LEVEL DIVERGENCE ALSO FAVORABLE TO MAINTAIN
CONVECTION ACROSS THESE AREAS. FORECAST SOUNDINGS ALSO INDICATE
FAVORABLE CONDITIONS TO SUPPORT CONVECTION THROUGH THE EVENING
HOURS...WITH ADDITIONAL STRONG AND POSSIBLY A SEVERE THUNDERSTORM
POSSIBLE OVER THE NORTHERN HALF OF SOUTH FLORIDA.

FOR FRIDAY...ONLY ISOLATED SHOWER ACTIVITY EXPECTED. A VIGOROUS COLD
FRONT IS STILL EXPECTED TO PASS THROUGH THE REGION SATURDAY
MORNING...WITH THE TIMING STILL VARYING IN THE SUITE OF MODEL
GUIDANCE. GUIDANCE INDICATES THAT THE DYNAMICS NECESSARY TO
SUPPORT SEVERE WEATHER COULD BE PRESENT JUST AHEAD OF THE
FRONT...BUT AT THE TIME OF THE ACTUAL PASSAGE OF THE FRONT THE
DYNAMICS ARE MORE FAVORABLE FOR SOME ISOLATED THUNDERSTORMS AND STRAIGHT
LINE WINDS. SO FOR NOW WILL JUST GO WITH SHOWERS AND A CHANCE OF
THUNDERSTORMS WITH A FEW STRONG ONES POSSIBLE.

&&

.AVIATION...
MOST OF THE CONVECTION THE REMAINDER OF THE AFTERNOON AND EVENING
HOURS SHOULD BE CONFINED TO THE NORTHERN HALF OF SOUTH FLORIDA.
FOR THE SHORT TERM...TERMINALS KFXE...KFLL AND KPBI WILL HAVE THE MOST
LIKELY OCCURRENCE OF THUNDERSTORMS AND PERIODS OF IFR CONDITIONS.
IN THE EARLY EVENING TERMINAL KPBI WILL BE THE MOST LIKELY TO
EXPERIENCE PERIODS OF IFR CONDITIONS AND THUNDERSTORM
ACTIVITY.

&&

.MARINE...
IN ADVANCE OF THE FRONT...THE LOCAL PRESSURE GRADIENT ACROSS THE
REGIONAL WATERS WILL INCREASE ON FRIDAY WITH SOUTHEAST WINDS IN
THE 15 TO 20 KNOT RANGE ACROSS THE LOCAL WATERS AND SEAS TO NEAR 6
FEET IN THE OFF SHORE ATLANTIC AND GULF WATERS BY FRIDAY
AFTERNOON. BY EARLY SUNDAY SEAS ACROSS THE GULF STREAM WATERS
COULD BE NEAR 7 FEET AS THE NORTHWEST WINDS IN THE 15 TO 20 KNOT
RANGE BEHIND THE FRONT BUILD ACROSS THE REGION.

&&

.FIRE WEATHER...
NO FIRE WEATHER CONCERNS THROUGH SATURDAY...BUT BY SUNDAY COOLER
AND DRIER AIR BEHIND THE FRONT COULD RESULT IN RHS BELOW CRITICAL
LEVELS. THIS COULD VARY A BIT AS THE TIMING OF THE FRONT IS NOT
CERTAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  71  83  68  73 / 60 20 40 50
FORT LAUDERDALE  74  84  71  75 / 50 20 40 50
MIAMI            72  85  69  76 / 30 20 40 50
NAPLES           70  84  66  68 / 30 20 60 40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

LONG TERM...60/BD
SHORT TERM/AVIATION...59/RM
Hazardous weather outlook, Mar 6, 1:50 PM EST, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
150 PM EST THU MAR 6 2008

FLZ063-066>075-168-172>174-070100-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
150 PM EST THU MAR 6 2008

...SEVERE THUNDERSTORMS POSSIBLE NORTH OF ALLIGATOR ALLEY AND I-595...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL CONTINUE TO SPREAD
NORTH ACROSS NORTHERN PORTIONS OF SOUTH FLORIDA THE REMAINDER
OF THE AFTERNOON INTO THE EARLY EVENING HOURS. OCCASIONAL TO FREQUENT
LIGHTNING CAN BE EXPECTED WITH THE STRONGEST STORMS.

TORNADOES: THERE IS A SLIGHT RISK OF TORNADOES THIS AFTERNOON ALONG
AND NEAR THE EAST COAST FROM FORT LAUDERDALE NORTH THROUGH PALM
BEACH COUNTY. WATERSPOUTS ARE ALSO POSSIBLE OVER THE ATLANTIC
COASTAL WATERS OF BROWARD AND PALM BEACH COUNTIES.

WIND: AREAS NORTH OF ALLIGATOR ALLEY AND I-595 HAVE THE POTENTIAL
OF EXPERIENCING DAMAGING WIND GUSTS OF 60 MPH OR GREATER WITH THE
STRONGEST STORMS THIS AFTERNOON.

HAIL: AREAS NORTH OF ALLIGATOR ALLEY AND I-595 HAVE THE POTENTIAL
OF EXPERIENCING LARGE HAIL WITH THE STRONGEST STORMS THIS
AFTERNOON.

FLOODING: SHOWERS AND THUNDERSTORMS MAY CAUSE SIGNIFICANT FLOODING
OF POORLY DRAINED AREAS AND ROADWAYS, MAINLY IN EASTERN BROWARD
AND SOUTHERN PALM BEACH COUNTIES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORM OUTLOOK: ANOTHER ROUND OF THUNDERSTORMS IS POSSIBLE
FRIDAY NIGHT INTO SATURDAY MORNING AS A STRONGER COLD FRONT
APPROACHES AND MOVES THROUGH THE REGION.

MARINE OUTLOOK: GULF STREAM SEAS WILL BUILD TO 6 TO 8 FEET
SATURDAY NIGHT BEHIND THE COLD FRONT, THEN UP TO 10 FEET ON
SUNDAY, WITH NORTH TO NORTHWEST WINDS OF 15 TO 20 MPH THROUGH THIS
PERIOD. SEAS WILL SLOWLY SUBSIDE AND DROP BELOW 6 FEET ONCE AGAIN
ON MONDAY.

TEMPERATURES: LOW TEMPERATURES MAY FALL INTO THE UPPER 30S TO
LOWER 40S ACROSS PARTS OF GLADES AND HENDRY COUNTIES BEHIND THE
COLD FRONT SATURDAY MORNING, WITH WIND CHILLS SLIGHTLY LOWER POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS ENCOURAGED THIS AFTERNOON AND EVENING, AND
SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND GUSTS OVER 40 MPH, HAIL
OF ANY SIZE AND FLOODING.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

MOLLEDA

In the hours before

Local storm report, Mar 6, 3:19 PM EST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
319 PM EST THU MAR 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HAIL             HOLLYWOOD               26.03N 80.17W
03/06/2008  E0.25 INCH       BROWARD            FL   LAW ENFORCEMENT

            HOLLYWOOD POLICE DEPARTMENT REPORTED PEA SIZED HAIL AT
            SHERIDAN STREET BETWEEN 56 AVE AND I-95

0125 PM     FLOOD            HOLLYWOOD               26.03N 80.17W
03/06/2008                   BROWARD            FL   LAW ENFORCEMENT

            HOLLYWOOD PD REPORTED STREET FLOODING BETWEEN SHERIDAN
            STREET AND 46TH AVE ALSO ON STATE ROAD 441 NEAR HOLLYWOOD
            BLVD

1245 PM     HAIL             POMPANO BEACH           26.23N 80.12W
03/06/2008  E0.25 INCH       BROWARD            FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED PEA SIZED HAIL AND 40 MPH WIND
            GUSTS

0250 PM     TSTM WND DMG     2 N LAKE WORTH          26.65N 80.07W
03/06/2008                   PALM BEACH         FL   PUBLIC

            POWER LINE DOWN ON FOREST HILL BLVD

0250 PM     NON-TSTM WND DMG 2 N LAKE WORTH          26.65N 80.07W
03/06/2008                   PALM BEACH         FL   PUBLIC

            FENCE DOWN IN THE LAKE CLARKE SHORES AREA

&&

EBAUGH
Local storm report, Mar 6, 3:19 PM EST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
319 PM EST THU MAR 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HAIL             HOLLYWOOD               26.03N 80.17W
03/06/2008  E0.25 INCH       BROWARD            FL   LAW ENFORCEMENT

            HOLLYWOOD POLICE DEPARTMENT REPORTED PEA SIZED HAIL AT
            SHERIDAN STREET BETWEEN 56 AVE AND I-95

0125 PM     FLOOD            HOLLYWOOD               26.03N 80.17W
03/06/2008                   BROWARD            FL   LAW ENFORCEMENT

            HOLLYWOOD PD REPORTED STREET FLOODING BETWEEN SHERIDAN
            STREET AND 46TH AVE ALSO ON STATE ROAD 441 NEAR HOLLYWOOD
            BLVD

1245 PM     HAIL             POMPANO BEACH           26.23N 80.12W
03/06/2008  E0.25 INCH       BROWARD            FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED PEA SIZED HAIL AND 40 MPH WIND
            GUSTS

0250 PM     TSTM WND DMG     2 N LAKE WORTH          26.65N 80.07W
03/06/2008                   PALM BEACH         FL   PUBLIC

            POWER LINE DOWN ON FOREST HILL BLVD

0250 PM     TSTM WND DMG     2 N LAKE WORTH          26.65N 80.07W
03/06/2008                   PALM BEACH         FL   PUBLIC

            FENCE DOWN IN THE LAKE CLARKE SHORES AREA

&&

EBAUGH
Special weather statement, Mar 6, 4:56 PM EST, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
456 PM EST THU MAR 6 2008

FLZ067-071-062230-
INLAND PALM BEACH COUNTY FL-INLAND BROWARD COUNTY FL-
456 PM EST THU MAR 6 2008

 ...STRONG THUNDERSTORM MOVING ACROSS ALLIGATOR ALLEY IN WESTERN
BROWARD...

AT 452 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MICCOSUKEE SERVICE PLAZA...MOVING NORTHEAST
AT 15 TO 20 MPH.

THIS STORM WILL AFFECT...

WEST BROWARD REC. AREA ON ALLIGATOR ALLEY...
INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2634 8081 2618 8049 2606 8079 2617 8088
TIME...MOT...LOC 2156Z 230DEG 16KT 2614 8081

BAXTER
Local storm report, Mar 6, 5:56 PM EST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
556 PM EST THU MAR 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     HAIL             WEST PALM BEACH         26.71N 80.06W
03/06/2008  E1.00 INCH       PALM BEACH         FL   PUBLIC

            PUBLIC REPORTED QUARTER SIZE HAIL ALONG SOUTHERN BLVD
            BETWEEN INTRACOASTAL AND DIXIE HWY.

&&

GREGORIA
Special weather statement, Mar 6, 6:01 PM EST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
601 PM EST THU MAR 6 2008

FLZ071-062345-
INLAND BROWARD COUNTY FL-
601 PM EST THU MAR 6 2008

...STRONG THUNDERSTORM MOVING ACROSS NORTHERN CENTRAL BROWARD
COUNTY...

AT 558 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUE TO
INDICATED A STRONG THUNDERSTORM NEAR INTERSECTION ALLIGATOR ALLEY
AND MIAMI CANAL...MOVING NORTHEAST AT 1O TO 15 MPH.

THIS STORM WILL AFFECT...

  RURAL CENTRAL BROWARD COUNTY
  RURAL NORTHERN BROWARD COUNTY

AND SURROUNDING COMMUNITIES.

ALSO...THIS STORM HAS SHOWN ROTATION WITH THIS STORM...AND THE STORM
IS STILL IN AN ENVIRONMENT FAVORABLE FOR TORNADOES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS ON THIS STORM.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2633 8060 2633 8029 2618 8052 2620 8070
TIME...MOT...LOC 2301Z 230DEG 9KT 2620 8061

BAXTER
Special weather statement, Mar 6, 6:33 PM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
633 PM EST THU MAR 6 2008

FLZ068-168-070015-
METRO PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
633 PM EST THU MAR 6 2008

...STRONG THUNDERSTORMS DEVELOPING BETWEEN HAVERHILL AND WEST PALM
BEACH...

AT 628 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING BETWEEN HAVERHILL AND WEST
PALM BEACH...MOVING NORTHEAST AT 15 MPH.

THIS STORM WILL AFFECT...

GLEN RIDGE...
PALM BEACH...
PORT OF PALM BEACH...
FAU NORTH CAMPUS...
NORTH PALM BEACH...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2678 8002 2678 8005 2676 8003 2662 8003
      2659 8017 2683 8020 2687 8009 2688 8009
      2689 8005 2681 8003 2681 8002
TIME...MOT...LOC 2333Z 240DEG 13KT 2669 8007

GREGORIA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 8:15 PM ESTSpecial Marine WarningMFL45 min
Mar 5, 10:26 PM ESTSpecial Marine WarningMFL28 min
Mar 6, 12:45 PM ESTSpecial Weather StatementMFLBroward45 min
Mar 6, 12:56 PM ESTSevere Thunderstorm WarningMFLBroward49 min
Mar 6, 1:05 PM ESTSpecial Marine WarningMFL55 min
Mar 6, 1:18 PM ESTAreal Flood AdvisoryMFLBroward117 min
Mar 6, 1:24 PM ESTSpecial Weather StatementMFLBroward36 min
Mar 6, 1:56 PM ESTSpecial Marine WarningMFL64 min
Mar 6, 2:17 PM ESTSpecial Weather StatementMFLHendry28 min
Mar 6, 2:22 PM ESTSpecial Weather StatementMFLPalm Beach23 min
Mar 6, 2:28 PM ESTSevere Thunderstorm WarningMFLPalm Beach37 min
Mar 6, 2:33 PM ESTSpecial Weather StatementMFLBroward42 min
Mar 6, 2:50 PM ESTSevere Thunderstorm WarningMFLHendry, Palm Beach40 min
Mar 6, 2:56 PM ESTSpecial Marine WarningMFL64 min
Mar 6, 3:05 PM ESTSpecial Weather StatementMFLGlades40 min
Mar 6, 3:11 PM ESTSpecial Weather StatementMFLMartin34 min
Mar 6, 3:14 PM ESTAreal Flood AdvisoryMFLBroward83 min
Mar 6, 3:31 PM ESTSevere Thunderstorm WarningMFLBroward, Palm Beach59 min
Mar 6, 4:56 PM ESTSpecial Weather StatementMFLBroward34 min
Mar 6, 5:02 PM ESTSevere Thunderstorm WarningMFLBroward43 min
Mar 6, 5:06 PM ESTTornado WarningMFLBroward54 min
Mar 6, 6:01 PM ESTSpecial Weather StatementMFLBroward44 min
Mar 6, 6:07 PM ESTSevere Thunderstorm WarningMFLBroward53 min
Mar 6, 6:33 PM ESTSpecial Weather StatementMFLPalm Beach42 min

Nearby

Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.